On transformations of singular quadratic functionals corresponding to equation ( p y ' ) ' + q y = 0

Zuzana Došlá; Ondřej Došlý

Archivum Mathematicum (1988)

  • Volume: 024, Issue: 2, page 75-81
  • ISSN: 0044-8753

How to cite

top

Došlá, Zuzana, and Došlý, Ondřej. "On transformations of singular quadratic functionals corresponding to equation $(py^{\prime })^{\prime }+qy=0$." Archivum Mathematicum 024.2 (1988): 75-81. <http://eudml.org/doc/18235>.

@article{Došlá1988,
author = {Došlá, Zuzana, Došlý, Ondřej},
journal = {Archivum Mathematicum},
keywords = {singular quadratic functionals},
language = {eng},
number = {2},
pages = {75-81},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {On transformations of singular quadratic functionals corresponding to equation $(py^\{\prime \})^\{\prime \}+qy=0$},
url = {http://eudml.org/doc/18235},
volume = {024},
year = {1988},
}

TY - JOUR
AU - Došlá, Zuzana
AU - Došlý, Ondřej
TI - On transformations of singular quadratic functionals corresponding to equation $(py^{\prime })^{\prime }+qy=0$
JO - Archivum Mathematicum
PY - 1988
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 024
IS - 2
SP - 75
EP - 81
LA - eng
KW - singular quadratic functionals
UR - http://eudml.org/doc/18235
ER -

References

top
  1. O. Borůvka, Lineare Differentialtransformationen 2. Ordnung, VEB Deutscher Verlag der Wissenschaften, Berlin 1967. (1967) Zbl0153.11201MR0236448
  2. V. Kaňovský, Global transformations of linear differential equations and quadratic functionals I, Arch. Math. 19 (1983), 161-171. (1983) Zbl0548.34039MR0725199
  3. V. Kaňovský, Global transformations of linear differential equations and quadratic functionals II, Arch. Math. 20 (1984), 149-156. (1984) Zbl0591.34035MR0784866
  4. J. Krbila, Použitie transformácie diferenciálnych rovníc na kvadratické funkcionály, Sborník prací VŠD a VÚD, 15 (1968), 5-10. (1968) 
  5. J. Krbila, Vyšetrovanie kvadratických funkcionál pomocou transformácie lineárnych diferenciálnych rovníc druhého radu, Sborník prací VŠD a VÚD, 44 (1971), 5-17. (1971) 
  6. W. Leighton M. Morse, Singular quadratic functionals, Trans. Amer. Math. Soc. 40 (1936), 252-886. (1936) Zbl0015.02701MR1501873
  7. W. Leighton, Principal quadratic functionals, Trans. Amer. Math. Soc. 68 (1949), 253-274. (1949) Zbl0041.22404MR0034535
  8. W. Leighton A. D. Martin, Quadratic functionals with a singular end point, Trans. Amer. Math. Soc., 78 (1955), 98-128. (1955) Zbl0064.35401MR0066570

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.